# SDR DALA2021121307643

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 61,816 hours, 27,587 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8203484) DURING INSPECTION FOUND CRACK ON REAR SPAR VERTICAL PRESSURE DECK BS 663 RBL 42. STOP DRILLED BOTH ENDS OF CRACK AND REMOVED DAMAGE IAW SRM 57-10-10-2R-PROCEDURE 4. TRIMMED EDGES NO CRACK INDICATIONS PER B737 SRM 57-10-10-2R-4. INSTALLED DOUBLER IAW SRM 57-10-10-2R PROC 4.
